# SDR CALA2023101603068

- Difficulty date: September 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 69,929 hours, 24,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED SUPPORT TASK NSA EMX NR 00192 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 647,10/13/2023. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00192, AN IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL FOR D HANGER N/R 5867137, WORK ACCOMPLISHED BY V905004 AND INSPECTED WORK ACCOMPLISHED SEE NSA EMA N/R 00192 AND HANGER N/R 5867137 C BY V895955. IR C/W. SSFR REPORT,FORM 46-0024, ENTERED BY UAL INSPECTION U299
